# SDR CALA2021012800099

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,434 hours, 26,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Gusset
- Part number: D5347120820000
- Condition: Gouged
- Location: Fr70 Str 31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE UNDER FLOOR GUSSET PLATE HAS GOUGES AT FR 70 STR 31L-A3NB-3-6187 - NR 9290514 (42514) AT HAECO LCQ.  REMOVED & REPLACED LT AFT FUSELAGE AT FR 70, STR 31L GUSSET PLATE, IAW A 319 SRM 51-42-11.  FABRICATED NEW PLATE, IAW AB DWG 18D53471208.
